Alert archive / Missouri / Freeze Warnings in 2008
Freeze Warning 2, NWS St. Louis, MO
NWS St. Louis, MO issued this freeze warning at Oct 26, 2008, 3:36 AM CDT for 11 counties in Missouri; Adams County, Brown County, Pike County, Illinois. It took effect at Oct 27, 2008, 1:00 AM CDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2008, 3:36 AM CDT (08:36 UTC)
- In effect from
- Oct 27, 2008, 1:00 AM CDT
- Expired
- Oct 27, 2008, 3:16 AM CDT
- In force
- 2 hr
- Issued by
- NWS St. Louis, MO
Counties Adams County, IL, Brown County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Knox County, MO, Lewis County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 127 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.6 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1694 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 473 m²/s²
- 0-3 km storm-relative helicity
- 481 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLSX 260836 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 336 AM CDT SUN OCT 26 2008 ...POWERFUL COLD FRONT TO DELIVER STRONG WINDS AND MUCH COLDER AIR... .A POWERFUL COLD FRONT WILL MOVE THROUGH BI-STATE REGION THIS MORNING. NORTHWEST WINDS WILL BECOME STRONG AND GUSTY BEHIND THE FRONT WITH SUSTAINED WINDS TO 30 MPH AND GUSTS TO 45 MPH OVER PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. FURTHER SOUTH THE WINDS WILL PICKUP AS WELL...BUT BE BELOW ADVISORY CRITERIA. THIS WILL BE THEN FOLLOWED BY A BLAST OF COLD AIR TONIGHT AND WILL CONTINUE THROUGH EARLY NEXT WEEK. CONFIDENCE HAS INCREASED THAT ALL AREAS WILL SEE THEIR FIRST KILLING FREEZE OF THE AUTUMN SEASON EITHER EARLY MONDAY OR EARLY TUESDAY MORNING. ILZ058>060-098-099-MOZ048-049-051-052-059-060-062-072-073-262100- /O.CAN.KLSX.FZ.A.0001.081027T0600Z-081027T1400Z/ /O.CON.KLSX.FZ.A.0002.081028T0600Z-081028T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-CALHOUN IL-JERSEY IL-COLE- OSAGE-MONTGOMERY-LINCOLN-GASCONADE-WARREN-FRANKLIN-CRAWFORD- WASHINGTON- INCLUDING THE CITIES OF...LITCHFIELD...JEFFERSON CITY...UNION 336 AM CDT SUN OCT 26 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE FREEZE WATCH FOR TONIGHT. A FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. COLD AIR WILL INVADE THE REGION BEGINNING EARLY MONDAY MORNING WITH TEMPERATURES FALLING TO AROUND 32 DEGREES. THIS IS NOT EXPECTED TO RESULT IN A KILLING FREEZE. EVEN COLDER AIR WILL THEN ENTRENCH ITSELF ON MONDAY NIGHT...WITH TEMPERATURES FALLING INTO THE 25 TO 30 DEGREE RANGE WITH THE FIRST KILLING FREEZE OF THE AUTUMN SEASON EXPECTED. THIS IS THEN EXPECTED TO END THE GROWING SEASON UNTIL NEXT SPRING. A FREEZE WATCH IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE OR KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ILZ095>097-MOZ018-019-026-027-034>036-262100- /O.UPG.KLSX.FZ.A.0001.081027T0600Z-081027T1400Z/ /O.NEW.KLSX.FZ.W.0002.081027T0600Z-081027T1400Z/ /O.CON.KLSX.WI.Y.0009.081026T1700Z-081027T0200Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN 336 AM CDT SUN OCT 26 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. NORTHWEST WINDS WILL BECOME STRONG AND GUSTY THIS AFTERNOON AND EARLY THIS EVENING BEHIND THE COLD FRONT...WITH SUSTAINED WINDS OF AROUND 30 MPH AND GUSTS TO 45 MPH. WINDS ARE EXPECTED TO GRADUALLY DIMINISH TONIGHT. COLD AIR WILL THEN INVADE THE REGION TONIGHT WITH TEMPERATURES FALLING INTO THE UPPER 20S TO AROUND 30. THIS IS EXPECTED TO RESULT IN THE FIRST FREEZE OF THE AUTUMN SEASON AND END THE GROWING SEASON UNTIL NEXT SPRING. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ MOZ041-042-047-050-262100- /O.UPG.KLSX.FZ.A.0001.081027T0600Z-081027T1400Z/ /O.NEW.KLSX.FZ.W.0002.081027T0600Z-081027T1400Z/ BOONE-AUDRAIN-MONITEAU-CALLAWAY- INCLUDING THE CITIES OF...COLUMBIA...MEXICO 336 AM CDT SUN OCT 26 2008 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. COLD AIR WILL INVADE THE REGION EARLY MONDAY MORNING WITH TEMPERATURES FALLING INTO THE UPPER 20S TO AROUND 30. THIS IS EXPECTED TO RESULT IN THE FIRST FREEZE OF THE AUTUMN SEASON AND END THE GROWING SEASON UNTIL NEXT SPRING. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ ILZ064-065-069-070-074-079-100>102-MOZ061-063>065-074-075-084-085- 099-262100- /O.CON.KLSX.FZ.A.0002.081028T0600Z-081028T1400Z/ BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL- MADISON IL-ST. CLAIR IL-MONROE IL-ST. CHARLES-ST. LOUIS- ST. LOUIS CITY-JEFFERSON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON- REYNOLDS- INCLUDING THE CITIES OF...VANDALIA...SALEM...CHESTER... EDWARDSVILLE...BELLEVILLE...ST CHARLES...ST LOUIS...FARMINGTON 336 AM CDT SUN OCT 26 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. COLD AIR WILL INVADE THE REGION BEGINNING EARLY MONDAY MORNING WITH TEMPERATURES FALLING TO AROUND 32 DEGREES. THIS IS NOT EXPECTED TO RESULT IN A KILLING FREEZE. EVEN COLDER AIR WILL THEN ENTRENCH ITSELF ON MONDAY NIGHT...WITH TEMPERATURES FALLING INTO THE 25 TO 30 DEGREE RANGE WITH THE FIRST KILLING FREEZE OF THE AUTUMN SEASON EXPECTED. THIS IS THEN EXPECTED TO END THE GROWING SEASON UNTIL NEXT SPRING. A FREEZE WATCH IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE OR KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ BYRD
4 follow-up statements
000 WWUS73 KLSX 261706 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 1206 PM CDT SUN OCT 26 2008 ...POWERFUL COLD FRONT WILL DELIVER STRONG WINDS AND MUCH COLDER AIR... .STRONG AND GUSTY NORTHWEST WINDS BEHIND A COLD FRONT CURRENTLY MOVING ACROSS MISSOURI AND ILLINOIS WILL BE SUSTAINED AROUND 30 MPH AND WITH GUSTS TO 45 MPH OVER PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THIS AFTERNOON. FARTHER SOUTH...NORTHWEST WINDS ARE EXPECTED TO BE BETWEEN 15 AND 25 MPH WITH GUSTS AS HIGH AS 40 MPH. THE COLDEST AIR OF THE SEASON WILL MOVE INTO THE AREA TONIGHT AND WILL REMAIN ENTRENCHED EARLY THIS WEEK. CONFIDENCE HAS INCREASED THAT ALL AREAS WILL SEE THEIR FIRST KILLING FREEZE OF THE AUTUMN SEASON EITHER EARLY MONDAY OR EARLY TUESDAY MORNING. ILZ095>097-MOZ018-019-026-027-034>036-270515- /O.CON.KLSX.FZ.W.0002.081027T0600Z-081027T1400Z/ /O.CON.KLSX.WI.Y.0009.000000T0000Z-081027T0200Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN 1206 PM CDT SUN OCT 26 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. NORTHWEST WINDS WILL BE STRONG AND GUSTY THIS AFTERNOON AND EARLY THIS EVENING BEHIND A COLD FRONT...WITH SUSTAINED WINDS OF AROUND 30 MPH AND GUSTS TO 45 MPH. WINDS ARE EXPECTED TO GRADUALLY DIMINISH TONIGHT. COLD AIR WILL THEN INVADE THE REGION TONIGHT WITH TEMPERATURES FALLING INTO THE UPPER 20S TO AROUND 30. THIS IS EXPECTED TO RESULT IN THE FIRST FREEZE OF THE AUTUMN. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ MOZ041-042-047-050-270515- /O.CON.KLSX.FZ.W.0002.081027T0600Z-081027T1400Z/ BOONE-AUDRAIN-MONITEAU-CALLAWAY- INCLUDING THE CITIES OF...COLUMBIA...MEXICO 1206 PM CDT SUN OCT 26 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY. COLD AIR WILL INVADE THE REGION EARLY MONDAY MORNING WITH TEMPERATURES FALLING TO AROUND 30 DEGREES. THIS IS EXPECTED TO RESULT IN THE FIRST FREEZE OF THE AUTUMN SEASON. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ048-049-051-052- 059>065-072>075-084-085-099-270515- /O.CON.KLSX.FZ.A.0002.081028T0600Z-081028T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-COLE-OSAGE-MONTGOMERY-LINCOLN- GASCONADE-WARREN-ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY- JEFFERSON-CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON- MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS...FARMINGTON 1206 PM CDT SUN OCT 26 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. COLD AIR WILL INVADE THE REGION BEGINNING EARLY MONDAY MORNING WITH TEMPERATURES FALLING INTO THE LOWER TO MIDDLE 30S. THIS IS NOT EXPECTED TO RESULT IN A KILLING FREEZE. EVEN COLDER AIR WILL THEN ENTRENCH ITSELF ON MONDAY NIGHT...WITH TEMPERATURES FALLING INTO THE 25 TO 30 DEGREE RANGE WITH THE FIRST KILLING FREEZE OF THE AUTUMN SEASON EXPECTED. THIS IS THEN EXPECTED TO END THE GROWING SEASON UNTIL NEXT SPRING. A FREEZE WATCH IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE OR KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ BRITT
000 WWUS73 KLSX 262041 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 341 PM CDT SUN OCT 26 2008 ...INTENSE WIND GUSTS WILL DIMINISH OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THIS EVENING...BUT COLD AIR WILL BLANKET THE REGION THROUGH MONDAY NIGHT... .NORTHWEST WINDS GUSTING TO AROUND 45 MPH WILL SLOWLY DIMINISH ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS EARLY THIS EVENING...ALTHOUGH BLUSTERY CONDITIONS WITH LESSER WIND GUSTS WILL CERTAINLY CONTINUE INTO THE LATE EVENING AND OVERNIGHT HOURS. THESE STRONG WINDS ARE USHERING THE COLDEST AIR OF THE SEASON INTO MISSOURI AND ILLINOIS. AS A RESULT...FREEZING TEMPERATURES ARE EXPECTED DURING THE NEXT TWO NIGHTS. TONIGHT...A FREEZE WARNING HAS BEEN ISSUED FOR AREAS ALONG AND NORTH OF A COLUMBIA...PITTSFIELD LINE. BY MONDAY NIGHT...THESE FREEZING TEMPERATURES ARE EXPECTED TO IMPACT SOUTHEAST AND EAST CENTRAL MISSOURI AND SOUTHERN ILLINOIS...AND AS A RESULT A FREEZE WATCH IS POSTED FOR THESE AREAS. ILZ095>097-MOZ018-019-026-027-034>036-270215- /O.CON.KLSX.FZ.W.0002.081027T0600Z-081027T1400Z/ /O.CON.KLSX.WI.Y.0009.000000T0000Z-081027T0200Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN 341 PM CDT SUN OCT 26 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... NORTHWEST WINDS GUSTING TO AROUND 45 MPH WILL SLOWLY DIMINISH ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS EARLY THIS EVENING. THE COLD AIR PUSHING INTO THE AREA ON THESE STRONG NORTHWEST WINDS WILL CAUSE TEMPERATURES TO DROP TO AROUND 30 DEGREES BY EARLY MONDAY MORNING. THIS WILL BE THE FIRST FREEZE OF THE AUTUMN...AND WILL BRING THIS YEARS GROWING SEASON TO AN END. EVEN COLDER TEMPERATURES IN THE MIDDLE AND UPPER 20S ARE EXPECTED MONDAY NIGHT AND TUESDAY MORNING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MOZ041-042-047-050-270215- /O.CON.KLSX.FZ.W.0002.081027T0600Z-081027T1400Z/ BOONE-AUDRAIN-MONITEAU-CALLAWAY- INCLUDING THE CITIES OF...COLUMBIA...MEXICO 341 PM CDT SUN OCT 26 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY. THE COLD AIR PUSHING INTO THE AREA ON STRONG NORTHWEST WINDS WILL CAUSE TEMPERATURES TO DROP TO AROUND 30 DEGREES BY EARLY MONDAY MORNING. THIS WILL BE THE FIRST FREEZE OF THE AUTUMN...AND WILL BRING THIS YEARS GROWING SEASON TO AN END. EVEN COLDER TEMPERATURES IN THE MIDDLE AND UPPER 20S ARE EXPECTED MONDAY NIGHT AND TUESDAY MORNING. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ048-049-051-052- 059>065-072>075-084-085-099-270215- /O.CON.KLSX.FZ.A.0002.081028T0600Z-081028T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-COLE-OSAGE-MONTGOMERY-LINCOLN- GASCONADE-WARREN-ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY- JEFFERSON-CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON- MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS...FARMINGTON 341 PM CDT SUN OCT 26 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. COLD AIR WILL BEGIN TO INVADE OUR AREA TONIGHT...DROPPING TEMPERATURES INTO THE LOWER AND MIDDLE 30S BY MONDAY MORNING. HOWEVER...THE COLDEST TEMPERATURES WILL OCCUR MONDAY NIGHT AND EARLY TUESDAY MORNING WHEN TEMPERATURES DIP INTO THE 25 TO 30 DEGREE RANGE. THESE WIDESPREAD SUB-FREEZING TEMPERATURES WILL BRING AN END TO THIS YEARS GROWING SEASON. FREEZE WATCH IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE OR KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ TRUETT
000 WWUS73 KLSX 270159 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 859 PM CDT SUN OCT 26 2008 ...COLD AIR WILL BLANKET THE REGION THROUGH MONDAY NIGHT... .STRONG NORTHWEST GUSTS HAVE DIMINISHED THIS EVENING ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. HOWEVER...BLUSTERY CONDITIONS WILL CONTINUE DURING THE OVERNIGHT HOURS. THESE STRONG WINDS ARE USHERING THE COLDEST AIR OF THE SEASON INTO MISSOURI AND ILLINOIS. AS A RESULT...FREEZING TEMPERATURES ARE EXPECTED DURING THE NEXT TWO NIGHTS. TONIGHT...A FREEZE WARNING HAS BEEN ISSUED FOR AREAS ALONG AND NORTH OF A COLUMBIA...PITTSFIELD LINE. BY MONDAY NIGHT...THESE FREEZING TEMPERATURES ARE EXPECTED TO IMPACT SOUTHEAST AND EAST CENTRAL MISSOURI AND SOUTHERN ILLINOIS...AND AS A RESULT A FREEZE WATCH IS POSTED FOR THESE AREAS. ILZ095>097-MOZ018-019-026-027-034>036-271400- /O.EXP.KLSX.WI.Y.0009.000000T0000Z-081027T0200Z/ /O.CON.KLSX.FZ.W.0002.081027T0600Z-081027T1400Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN 859 PM CDT SUN OCT 26 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... ...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY. THE COLD AIR PUSHING INTO THE AREA ON STRONG NORTHWEST WINDS WILL CAUSE TEMPERATURES TO DROP TO AROUND 30 DEGREES BY EARLY MONDAY MORNING. THIS WILL BE THE FIRST FREEZE OF THE AUTUMN...AND WILL BRING THIS YEARS GROWING SEASON TO AN END. EVEN COLDER TEMPERATURES IN THE MIDDLE AND UPPER 20S ARE EXPECTED MONDAY NIGHT AND TUESDAY MORNING. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MOZ041-042-047-050-271400- /O.CON.KLSX.FZ.W.0002.081027T0600Z-081027T1400Z/ BOONE-AUDRAIN-MONITEAU-CALLAWAY- INCLUDING THE CITIES OF...COLUMBIA...MEXICO 859 PM CDT SUN OCT 26 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY. THE COLD AIR PUSHING INTO THE AREA ON STRONG NORTHWEST WINDS WILL CAUSE TEMPERATURES TO DROP TO AROUND 30 DEGREES BY EARLY MONDAY MORNING. THIS WILL BE THE FIRST FREEZE OF THE AUTUMN...AND WILL BRING THIS YEARS GROWING SEASON TO AN END. EVEN COLDER TEMPERATURES IN THE MIDDLE AND UPPER 20S ARE EXPECTED MONDAY NIGHT AND TUESDAY MORNING. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ048-049-051-052- 059>065-072>075-084-085-099-271400- /O.CON.KLSX.FZ.A.0002.081028T0600Z-081028T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-COLE-OSAGE-MONTGOMERY-LINCOLN- GASCONADE-WARREN-ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY- JEFFERSON-CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON- MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS...FARMINGTON 859 PM CDT SUN OCT 26 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. COLD AIR WILL BEGIN TO INVADE OUR AREA TONIGHT...DROPPING TEMPERATURES INTO THE LOWER AND MIDDLE 30S BY MONDAY MORNING. HOWEVER...THE COLDEST TEMPERATURES WILL OCCUR MONDAY NIGHT AND EARLY TUESDAY MORNING WHEN TEMPERATURES DIP INTO THE 25 TO 30 DEGREE RANGE. THESE WIDESPREAD SUB-FREEZING TEMPERATURES WILL BRING AN END TO THIS YEARS GROWING SEASON. FREEZE WATCH IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE OR KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ TILLY
000 WWUS73 KLSX 270816 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 316 AM CDT MON OCT 27 2008 ...COLD AIR WILL BLANKET THE REGION THROUGH MONDAY NIGHT... .STRONG NORTHWEST WINDS WERE USHERING THE COLDEST AIR OF THE SEASON INTO MISSOURI AND ILLINOIS. AS A RESULT...FREEZING TEMPERATURES ARE EXPECTED BY LATE TONIGHT AND EARLY TUESDAY MORNING. A FREEZE WARNING HAS BEEN ISSUED FOR THE ENTIRE AREA. ILZ095>097-MOZ018-019-026-027-034>036-041-042-047-050-272030- /O.CAN.KLSX.FZ.W.0002.000000T0000Z-081027T1400Z/ /O.NEW.KLSX.FZ.W.0003.081028T0600Z-081028T1400Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-BOONE-AUDRAIN-MONITEAU-CALLAWAY- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... COLUMBIA...MEXICO 316 AM CDT MON OCT 27 2008 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. THE FREEZE WARNING HAS BEEN CANCELLED FOR THIS MORNING. THIS WILL BE THE FIRST WIDESPREAD FREEZE OF THE AUTUMN...AND WILL BRING THIS YEARS GROWING SEASON TO AN END. LOW TEMPERATURES IN THE MIDDLE AND UPPER 20S ARE EXPECTED TONIGHT. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ048-049-051-052- 059>065-072>075-084-085-099-272030- /O.UPG.KLSX.FZ.A.0002.081028T0600Z-081028T1400Z/ /O.NEW.KLSX.FZ.W.0003.081028T0600Z-081028T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-COLE-OSAGE-MONTGOMERY-LINCOLN- GASCONADE-WARREN-ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY- JEFFERSON-CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON- MADISON-REYNOLDS- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS...FARMINGTON 316 AM CDT MON OCT 27 2008 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. THE COLDEST TEMPERATURES ARE EXPECTED TO OCCUR TONIGHT AND EARLY TUESDAY MORNING WHEN TEMPERATURES DIP INTO THE 25 TO 30 DEGREE RANGE. THESE WIDESPREAD SUB-FREEZING TEMPERATURES WILL BRING AN END TO THIS YEARS GROWING SEASON. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ SCHROEDER
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Oct 26, 3:14 AM CDT, 22 minutes earlier.
Area forecast discussion, Oct 26, 3:14 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
314 AM CDT SUN OCT 26 2008
.DISCUSSION...
/312 AM CDT SUN OCT 26 2008/
COLD FRONT NOW EXTENDING FROM NEAR GREEN BAY TO JUST SOUTHEAST OF
OTTUMWA IOWA TO JUST NORTH OF KC. THE FRONT WILL CONTINUE TO TRACK
TO THE SOUTHEAST EARLY THIS MORNING...MOVING INTO THE CWA BY 12Z.
IT WILL RACE THROUGH THE FORECAST AREA EXITING BY 18Z. HOWEVER...THE
STRONG CAA ASSOCIATED WITH IT IS STILL LAGGING BEHIND BY ABOUT 6
HOURS. SO WILL SEE TEMPS WARM UP THROUGH THE MORNING HOURS...BEFORE
THE COLDER AIR REACHES NORTHEAST MO AND WEST CENTRAL IL EARLY THIS
AFTERNOON. TEMPS REMAIN TRICKY AS CLOUDS ASSOCIATED WITH THE FRONT
CONTINUE TO HOLD TOGETHER...MOVING INTO NORTHERN PORTIONS OF
FORECAST AREA IN THE NEXT COUPLE OF HOURS. SO FOR NOW HAVE HIGHS
RANGING FROM THE UPPER 50S FAR NORTH TO THE UPPER 60S FAR SOUTH.
ALSO...SOME LIGHT RAIN HAS DEVELOPED WITH THE SYSTEM. FEEL THAT OUR
FAR NORTHERN COUNTIES COULD SEE SOME LIGHT RAIN...SO ADDED SLIGHT
CHANCE MENTION THERE FOR THE 12Z TO 18Z TIMEFRAME. ONE LAST THING
WITH THIS SYSTEM IS THE GUSTY NORTHWEST WINDS. WINDS HAVE PICKED UP
NORTH OF FORECAST AREA ALREADY THIS MORNING. SO WILL SEE WINDS ON
THE INCREASE TODAY AS 45KT+ WINDS JUST OFF THE SURFACE MIX DOWN TO
THE SURFACE THIS AFTERNOON AND EARLY THIS EVENING...ESPECIALLY OVER
NORTHEAST MO AND WEST CENTRAL ILLINOIS. SUSTAINED WINDS TO INCREASE
AS WELL. THEREFORE WILL KEEP WIND ADVISORY GOING FOR 17Z TO 02Z TIME
PERIOD IN THIS AREA TODAY.
FOR TONIGHT...THE COLD AIR TO REMAIN IN PLACE WITH NORTHWEST WINDS
SLOWLY DIMINISHING. FREEZE POTENTIAL OVER MUCH OF THE NORTHWESTERN
HALF OF THE FORECAST AREA AS LOWS DIP INTO THE UPPER 20S TO LOWER
30S THERE...SLIGHTLY WARMER JUST TO THE SOUTH OF THIS AREA. SO
UPGRADED WATCH TO A FREEZE WARNING FOR AREAS ALONG AND NORTH OF A
PITTSFIELD TO FULTON TO CALIFORNIA LINE.
EXPECT A CHILLY START TO THE WORK WEEK ON MONDAY WITH HIGHS
STRUGGLING TO WARM UP INTO THE MID 40S FAR NORTH TO AROUND 50 FAR
SOUTH...DESPITE PLENTY OF SUNSHINE.
FOR MONDAY NIGHT...WILL SEE THE COLDEST AIR OF THE SEASON WITH
FREEZING TEMPS FOR THE ENTIRE FORECAST AREA. HAVE KEPT FREEZE WATCH
GOING FOR AREAS ALONG AND SOUTH OF A PITTSFIELD TO FULTON TO
CALIFORNIA LINE...BUT WILL NEED TO BE UPGRADED TO A FREEZE WARNING
CLOSER TO THE EVENT. THIS SHOULD BE IT FOR FREEZE HEADLINES FOR THE
SEASON...TIL SPRING OF NEXT YEAR.
AS FOR REST OF FORECAST PERIOD...NO MAJOR CHANGES AS TEMPERATURES
MODERATE THE REST OF THE WORK WEEK AND INTO NEXT WEEKEND.
BYRD
&&
.AVIATION...
/1144 PM CDT SAT OCT 25 2008/
FOR THE 06Z TAFS...STRONG COLD FRONT WILL MOVE TRU THE AREA DURING
THE FCST PD. MOISTURE IS NOT AN ISSUE SO THE PRIMARY ITEM IS THE
WIND. HAVE DELAYED THE FRONT JUST A BIT FROM PREVIOUS FCST PER
LATEST TREND IN OBS AND LATEST GUIDANCE. STILL EXPECT WIND GUSTS
IN THE 30 - 35 RANGE DUE TO STRONG GRADIENT AND GOOD MIXING DUE TO
DRY ADIABATIC LAPSE RATES.
JPK
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-LINCOLN-
MADISON-MONTGOMERY-OSAGE-REYNOLDS-ST. CHARLES-ST. FRANCOIS-
ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON.
FREEZE WARNING FROM 1 AM TO 9 AM CDT MONDAY FOR AUDRAIN-BOONE-
CALLAWAY-KNOX-LEWIS-MARION-MONITEAU-MONROE-PIKE-RALLS-
SHELBY.
WIND ADVISORY FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR KNOX-
LEWIS-MARION-MONROE-PIKE-RALLS-SHELBY.
IL...FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
BOND IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
FREEZE WARNING FROM 1 AM TO 9 AM CDT MONDAY FOR ADAMS IL-BROWN
IL-PIKE IL.
WIND ADVISORY FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR ADAMS
IL-BROWN IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Oct 25, 3:30 PM CDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 330 PM CDT SAT OCT 25 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 330 PM CDT SAT OCT 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NORTHWEST WINDS WILL BECOME STRONG AND GUSTY BEHIND THE COLD FRONT SUNDAY AFTERNOON AND EARLY EVENING. LOOK FOR SUSTAINED SPEEDS FROM AROUND 30 MPH WITH GUSTS TO 45 MPH FOR PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...WHERE A WIND ADVISORY IS IN EFFECT FROM 12 PM TO 9 PM SUNDAY. FOR FURTHER INFORMATION...PLEASE REFER TO THE ADVISORY PRODUCT. ELSEWHERE...NORTHWEST WINDS WILL BLOW AT SUSTAINED SPEEDS OF AROUND 20 TO 25 MPH WITH GUSTS FROM 30 TO 40 MPH. THE COLDEST AIR OF THE SEASON WILL AFFECT THE REGION BEGINNING SUNDAY NIGHT AND CONTINUE THROUGH TUESDAY MORNING. THE RESULT WILL BE A HEIGHTENED POTENTIAL FOR SUB FREEZING TEMPERATURES ACROSS THE BI-STATE REGION CULMINATING IN A POSSIBLE HARD FREEZE EARLY TUESDAY MORNING. AS A RESULT...FREEZE WATCHES ARE IN EFFECT FOR PARTS OF THE REGION FOR EARLY MONDAY AND EARLY TUESDAY MORNING. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
Nearby
Freeze Warnings in Missouri, 2008Freeze Warnings in Illinois, 2008Every freeze warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.